# SDR DALA2017083006460

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 71,932 hours, 53,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE1. THE LACE CABLE PIN REMOVED AND SAFETY PIN NOT INSTALLED P/N D29982-225S/N 27452. THE GIRT BAR CABLE IS FRAYED. REPLACED SLIDE ASSY PER OPN 2561-4964.
